Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1984, Volume 29, Issue 1, Pages 134–141 (Mi tvp1979)  

This article is cited in 4 scientific papers (total in 4 papers)

Short Communications

Random minimal trees

E. A. Timofeev

Yaroslavl
Full-text PDF (518 kB) Citations (4)
Abstract: We consider the length ln of minimal tree (the shortest connected net work) in a complete graph with n vertices such that the lengths of its edges are independent identically distributed positive random variables. Under mild conditions on the distribution of the length of the edge the order of growth of Mln as n is found.
Received: 28.02.1981
English version:
Theory of Probability and its Applications, 1985, Volume 29, Issue 1, Pages 134–141
DOI: https://doi.org/10.1137/1129016
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: E. A. Timofeev, “Random minimal trees”, Teor. Veroyatnost. i Primenen., 29:1 (1984), 134–141; Theory Probab. Appl., 29:1 (1985), 134–141
Citation in format AMSBIB
\Bibitem{Tim84}
\by E.~A.~Timofeev
\paper Random minimal trees
\jour Teor. Veroyatnost. i Primenen.
\yr 1984
\vol 29
\issue 1
\pages 134--141
\mathnet{http://mi.mathnet.ru/tvp1979}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=739511}
\zmath{https://zbmath.org/?q=an:0554.60016|0533.60013}
\transl
\jour Theory Probab. Appl.
\yr 1985
\vol 29
\issue 1
\pages 134--141
\crossref{https://doi.org/10.1137/1129016}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1985AFG0600016}
Linking options:
  • https://www.mathnet.ru/eng/tvp1979
  • https://www.mathnet.ru/eng/tvp/v29/i1/p134
  • This publication is cited in the following 4 articles:
    1. Fereshteh Taromideh, Ramin Fazloula, Bahram Choubin, Alireza Emadi, Ronny Berndtsson, “Urban Flood-Risk Assessment: Integration of Decision-Making and Machine Learning”, Sustainability, 14:8 (2022), 4483  crossref
    2. Luc Devroye, Algorithms and Combinatorics, 16, Probabilistic Methods for Algorithmic Discrete Mathematics, 1998, 249  crossref
    3. V. G. Kulkarni, “Minimal spanning trees in undirected networks with exponentially distributed arc weights”, Networks, 18:2 (1988), 111  crossref
    4. E. A. Timofeev, “Calculation of the Expected Value of the Length of a Random Minimal Tree”, Theory Probab. Appl., 33:2 (1988), 361–365  mathnet  mathnet  crossref  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:264
    Full-text PDF :91
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025